# SDR 2003FA0000379

- Difficulty date: March 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Roller
- Part number: SAP5999
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE OVERHAUL OF THIS ENGINE NEW ROLLERS (PN 5999) WERE INSTALLED.  DURING THE TEST RUN OF THE SUBJECT ENGINE ONE OF THE ROLLERS FAILED.  AFTER TEAR DOWN, A HARDNESS TEST INSPECTION OF THE ROLLERS WAS CONDUCTED AND IT WAS DETERMINED THE ROLLER THAT FAILED, WAS CONSIDERABLY SOFTER THAN THE REMAINING ROLLERS.  (SW15200313699)
